# SDR ZZDA2010110

- Difficulty date: February 14, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER AMM 25-61.
